Recurrent uveitis due to sildenafil usage in a patient with Beh double dagger et's disease


Isik M., KILIÇ L. , Dogan I.

RHEUMATOLOGY INTERNATIONAL, vol.33, no.3, pp.803, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s00296-011-2246-7
  • Title of Journal : RHEUMATOLOGY INTERNATIONAL
  • Page Numbers: pp.803

Abstract

Beh double dagger et's disease (BD) may cause uveitis and retinal vasculitis in nearly half of the patients. Uveitis is one of the most serious complications that can lead to blindness. Sildenafil (Viagra(R)) and the other phosphodiesterase type 5 (PDE5) inhibitors are the first-line options for the treatment of erectile dysfunction, but transient visual symptoms and serious ocular side effects have been reported in PDE5 inhibitor users. Herein, we report a case with BD who applied to our outpatient unit with recurrent uveitis after sildenafil therapy.